全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:S. G. Venkatesh , S. K. Ayyaswamy , S. Raja Balachandar
来源:[J].Proceedings of the National Academy of Sciences, India Section A: Physical Sciences(IF 0.171), 2017, Vol.87 (2), pp.257-266Springer
摘要:In this paper, we study the solution of the Burgers’ equation, a non-linear Partial Differential equation, using Legendre wavelets based technique. Burgers’ equation is an essential partial differential equation from fluid mechanics and is also used extensively in other area...
作者:... S. Balachandran , S. K. Ayyaswamy , Y. B. Venkatakrishnan
来源:[J].National Academy Science Letters(IF 0.067), 2014, Vol.37 (5), pp.451-455Springer
摘要:Abstract(#br)The harmonic index $$H\left( G\right) $$ H G of a graph $$G$$ G is defined as the sum of the weights $$\frac{2}{d_{u}+ d_{v}}$$ 2 d u + d v of all edges $$uv$$ u v in $$G$$ G , where $$d_{u}$$ d u denotes the degree of a vertex $$u$$ u in $$G$$ G . In this paper, the...
作者:... S. Raja Balachandar , S. K. Ayyaswamy , K. Balasubramanian
来源:[J].Journal of Mathematical Chemistry(IF 1.226), 2016, Vol.54 (5), pp.1072-1082Springer
摘要:Abstract(#br)In this paper, the Legendre wavelet method for solving a model for HIV infection of \(\hbox {CD}4^{+}\,\hbox {T}\) -cells is studied. The properties of Legendre wavelets and its operational matrices are first presented and then are used to convert into algebraic equa...
作者:Venkatakrishnan Balasubramanian Yanamandram , C. Natarajan , S. K. Ayyaswamy
来源:[J].Boletim da Sociedade Paranaense de Matemática, 2016, Vol.34 (2), pp.99-105DOAJ
摘要:Let G = (X, Y,E) be a bipartite graph. A X-dominating set D ⊆X is called a X−dominating colour transversal set of a graph G if D isa transversal of at least one $chi$−partition of G.The minimum cardinal-ity of a X−dominating colour transversal set is called X−domin...
作者:S. K. Ayyaswamy , P. V. Ramakrishnan
来源:[J].Proceedings of the Royal Society of Edinburgh: Section A Mathematics(IF 0.637), 1986, Vol.104 (3-4), pp.343-348Cambridge U Press
摘要:Synopsis This paper discusses a few problems on the size of the set of invariant means of an amenable semigroup posed by Maria M. Klawe, Alan L. T. Paterson and M. Rajagopalan and P. V. Ramakrishnan ([4], [5], [8] and [9]).

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×